# SDR SWAA2019110638659

- Difficulty date: October 14, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 74,509 hours, 44,679 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bonding Strap
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING FWD SPAR AT #3 L/E FLAP, #2 TANK BOOST PUMP UPPER BONDING STRAP HAS CORROSION UNDER CONNECTION POINT. / REPAIRED AREA IAW EA 190872 REV P1, IR & SWA EA 1-757-16626 REV IR.
